ive been on subs 4 a while now, i take 8mg tablets 1.5 a day orally.one of my friends is also on subs 8mg he use to take them orally but now ive been afraid of what he's been doing with them.he used to take them oally but now he crushes them up and sniffs them,he also told me he had injected it.i am concerend about him booting them up [injecting] them.is that possible at all and will that harm him in any way.what could i possibly do to help him if it is possible to inject?
This shouldnt technically work at all. The naloxone in it is supposed to block the bupe in the pill if its snorted or injected. So by doing that, it should put him into immediate withdrawl and totally block any positive effects from it. Ive never tried taking mine any other way than dissolving them like you are supposed to so I cant speak from experience but I know thats what the company says about it. So if you know for sure hes doing this, let me know what the effect is. It shouldnt cause him any real harm other than feeling very very bad. Well, aside from the normal risks involved with injecting anything.
hi anon,dude im gonna tell you exactly what i have told by way more than 1 person.if the idea of shooting pills in your arm is scary to you,it dam well should be.you started taking sub to get off of god only knows what.this is really gonna be hard for you,cut off all ties with him. stop worrying about anyone but yourself.i know its hard and cold.the only thing that's gonna help is if you save you.if you talked to your boy and he's not doing it right, stay away.i couldn't help or stop myself most of the time,so how are you gonna help him? you know you gotta stay away from him... pete v
Of course anyone who injects any medication is at risk to die, that is the danger, not only because of an OD, but air bubbles getting to the heart, other contaminants getting to heart, lung or brain. It will be very hard for you to walk away from this situation, but you need to. You can try to tell this person of the danger and to stop, you will likely be ignored, but you can try. Some people get addicted to the danger of injecting meds and can't quit. I hope you will be strong enough to simply warn him or her and then go your own way. It is not your responsibility to stop this person, you know they are doing wrong. Please protect yourself and get away from this person after you warn them.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2010 • 2 answers
Posted 29 Jan 2011 • 2 answers
Posted 29 Jan 2011 • 6 answers
Posted 18 Sep 2011 • 3 answers
Posted 20 Dec 2011 • 1 answer